Periods is it normal last longer than 9 days?
- 22 Jul 2010 by nikicole1986
- 24 Jul 2010
iam on yaz and usually my periods last wk and get lighter its not staying light its heavy 9 straight days tommarrow make 10 iam not in pain or anything just back herts and bruising alot easier so should i go to doctor or wait it out
I had pap smear 2 months ago all came back normal .
I can't say I'm knowledgable about Yaz, but, from what you are saying I think you should definitely see your dr and soon. Having a heavy period for 9 days could cause you to be anemic possibly. As far as the bruising this could be due to possibe side effects or something else, I'm not sure but think you definitely need to call your doctor and describe exactly whats going on and not wait it out. It doesn't sound right to me, just simply because of what symptoms you said you have and the length of time you've had them. Hope this helps, this is what I would do if I were you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2012 • 2 answers
Posted 1 Jan 2014 • 1 answer
Posted 25 Aug 2014 • 1 answer
Posted 28 Aug 2016 • 3 answers
Posted 10 May 2017 • 0 answers